Skip to main content
Log in

Solution of the Dirac equation with anomalous magnetic moment

  • Published:
Lettere al Nuovo Cimento (1971-1985)

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Footnotes

  1. F. Strocchi:Nuovo Cimento,37, 1079 (1965).

    Article  Google Scholar 

  2. I. M. Ternov, V. Bagrov andV. Zhukovskii:Moscow Univ. Bull.,21, 21 (1966).

    Google Scholar 

  3. W. Y. Tsai andA. Yildiz:Phys. Rev. D,4, 3643 (1971).

    Article  ADS  Google Scholar 

  4. M. Seetharaman, J. Prabhakavan andP. M. Mathews:Phys. Rev. D,12, 458 (1975).

    Article  ADS  Google Scholar 

  5. V. Canuto andHong-Yee Chiu:Phys. Rev.,173, 1210 (1968).

    Article  ADS  Google Scholar 

  6. M. H. Johnson andB. A. Lippmann:Phys. Rev.,76, 828 (1949).

    Article  MathSciNet  ADS  MATH  Google Scholar 

  7. P. Morse andH. Feshbach:Methods of Theoretical Physics (New York, N. Y., 1953).

Download references

Author information

Authors and Affiliations

Authors

Additional information

Work supported partially by the National Research Council of Canada, Grant No. A2232.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Chand, R., Szamosi, G. Solution of the Dirac equation with anomalous magnetic moment. Lett. Nuovo Cimento 22, 660–664 (1978). https://doi.org/10.1007/BF02783438

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02783438

Navigation